Winter Weather, Sussex
- When
- February 7, 8:00 PM EST to February 8, 8:00 AM EST
- Where
- Sussex forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.140, -74.690 (the zone’s center; the record gives no point)
Snow showers that preceded and accompanied a cold front dropped one to two inches of snow over the higher terrain of Sussex County from the evening of the 7th until around sunrise on the 8th. Untreated roadways were hazardous.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Snow showers that preceded and accompanied a cold front dropped one to two inches of snow over the higher terrain of Sussex County from the evening of the 7th until around sunrise on the 8th. Untreated roadways were hazardous. Specific accumulations included 1.7 inches in Wantage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 7, 7:06 PM EST, 54 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EST MON FEB 7 2011
.SYNOPSIS...
LOW PRESSURE PASSES OVER THE REGION TONIGHT BEFORE MOVING AWAY
DURING TUESDAY MORNING. IN THE WAKE OF THIS SYSTEM, A COLD
NORTHWESTERLY FLOW SETS UP FOR OUR AREA THROUGH THE REMAINDER OF
TUESDAY. FROM WEDNESDAY THROUGH FRIDAY, A LARGE HIGH PRESSURE SYSTEM
FROM THE CENTRAL PLAINS EXTENDS INTO THE MID ATLANTIC REGION. THIS
HIGH WILL KEEP LOW PRESSURE TO OUR EAST AND OFFSHORE AS IT PASSES BY
THURSDAY. A WARMING TREND IS EXPECTED GOING INTO THIS WEEKEND AS THE
HIGH PRESSURE SYSTEM SETTLES OVER THE SOUTHEASTERN STATES.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
NO SIGNIFICANT CHANGES TO THE OVERALL FLAVOR OF THE FORECAST FOR THE
OVERNIGHT...BUT A FEW CHANGES WERE MADE LATE TONIGHT AND TUESDAY
MORNING.
CURRENTLY...LIGHT PRECIPITATION IS BREAKING OUT AHEAD OF THE SURFACE
LOW DEVELOPING OVER SOUTHWEST VIRGINIA AND THE IN THE BROAD WARM AIR
ADVECTION DEVELOPING AHEAD OF THE SHORT WAVE OVER THE OHIO VALLEY.
THE PRECIPITATION IS STARTING TO FILL IN ACROSS NORTHERN MARYLAND AND
SOUTHEAST PENNSYLVANIA THIS EVENING.
THE FORECAST AREA IS ON THE MILD SIDE OF AN ARCTIC FRONT STRETCHING
FROM WESTERN NEW YORK STATE AND PENNSYLVANIA DOWN THROUGH THE
SURFACE LOW. ON THE WARM SIDE OF THE FRONT...THE BOUNDARY LAYER IS
FAIRLY WARM WITH FREEZING LEVELS ACROSS MUCH OF THE AREA BETWEEN
3500 AND 6000 FEET...AS SEEN ON RECENT AMDAR SOUNDINGS.
THE EXCEPTION HERE IS THE SOUTHERN POCONOS AND NORTHWEST NEW
JERSEY... WHICH NEVER WARMED MUCH THIS AFTERNOON. THE BOUNDARY LAYER
IS ABOVE FREEZING THROUGH A COUPLE OF HUNDRED FEET...THEN DROPS
BELOW FREEZING. IN THESE AREAS...PRECIPITATION COULD START AS A MIX
OF LIGHT SNOW AND RAIN...BUT MAINLY LIGHT SNOW IN THE ELEVATIONS
WHICH ARE ABOVE THE FREEZING LEVEL. FOR AHEAD OF THE MID LEVEL SHORT
WAVE...PRECIPITATION AMOUNTS SHOULD BE FAIRLY LIGHT.
ELSEWHERE...INTERMITTENT LIGHT RAIN WILL DEVELOP THIS EVENING AND
CONTINUE FOR MUCH OF THE OVERNIGHT. FOR MOST PLACES...THE BOUNDARY
LAYER WILL COOL SLOWLY...WITH MOST AREAS STAYING ABOVE FREEZING FOR
MOST OF THE NIGHT. AGAIN...THE EXCEPTION HERE IS THE HIGHER TERRAIN.
A WEAK SURFACE WAVE OFF THE NORTH CAROLINA COAST THIS EVENING WILL
MOVE NORTHEAST...AND START DEEPENING LATE TONIGHT IN RESPONSE TO THE
APPROACHING MID LEVEL SHORT WAVE. THE DEEPENING LOW WILL ALLOW
COLDER AIR TO SLIP BACK INTO THE AREA LATE TONIGHT. THIS COULD SET
THE STAGE FOR SNOW CLOSE TO THE TIMING OF THE MORNING COMMUTE.
AS THE MID LEVEL SHORT WAVE MOVED THOUGH THE LOWER OHIO VALLEY THIS
AFTERNOON...LAPSE RATES STEEPEN CONSIDERABLY (CLOSE TO 7.5 C/KM).
THIS PRODUCED A FEW LIGHTNING STRIKES IN SOUTH CENTRAL TENNESSEE
DURING THE AFTERNOON. IN ADDITION...AS DYNAMIC COOLING ASSOCIATED
WITH THE HEIGHT FALLS...RAIN CHANGED TO MODERATE SNOW IN WESTERN
TENNESSEE AND WESTERN KENTUCKY.
THE SHORT WAVE IS EXPECTED TO APPROACH THE FORECAST AREA LATE
TONIGHT. MID LEVEL LAPSE RATES BETWEEN 7.0 AND 7.5 C/KM IS SHOWN AS
A MULTI MODEL SIGNAL BETWEEN 0900 UTC AND 1300 UTC. AS THIS
OCCURS...CONVECTIVE LOOKING PRECIPITATION ELEMENTS ARE EXPECTED TO
DEVELOP AHEAD OF THE APPROACHING ARCTIC FRONT. WHILE THE CHANGE FROM
RAIN TO SNOW (OUTSIDE OF THE TERRAIN) MAY NOT BE AS DRAMATIC AS IT
WAS TO OUR SOUTHWEST THIS AFTERNOON...A CHANGE OF PHASE IS EXPECTED
DURING THE MORNING COMMUTE.
WITH STEEP LAPSE RATES AND A FRONT ON WHICH TO FOCUS MOISTURE...A
PERIOD OF MODERATE SNOW IS POSSIBLE AS THE ARCTIC FRONT APPROACHES
TUESDAY MORNING. IN FACT...A RUMBLE OF THUNDER IS NOT OUT OF THE
QUESTION FOR THAT TIME PERIOD...BUT IT DOES NOT SEEM SIGNIFICANT
ENOUGH TO ADD TO THE FORECAST.
RIGHT NOW...IT WOULD APPEAR THAT...OUTSIDE OF THE TERRAIN...SNOW
ACCUMULATIONS WOULD BE FAIRLY LIGHT (LESS THAN AN INCH).
HOWEVER...THE TIMING COULD BE A PROBLEM. THERE IS NOT ENOUGH
CONFIDENCE IN THE SCENARIO FOR A WINTER WEATHER ADVISORY NOW...BUT A
SPECIAL WEATHER STATEMENT CONCERNING THE POTENTIAL COULD BE ISSUED
LATER THIS EVENING.
FOR THE HIGHER TERRAIN (MAINLY SOUTHERN POCONOS AND NORTHWEST NEW
JERSEY)...QPF LOOKS TO BE THE LIMITING FACTOR FOR A WINTER WEATHER
ADVISORY FOR LATER TONIGHT AND TUESDAY MORNING. THESE AREAS TOO WILL
PROBABLY SEE A PERIOD OF MODERATE SNOW WITH THE APPROACH AND PASSAGE
OF THE ARCTIC FRONT...BUT ACCUMULATIONS FOR THE MOST PART ARE
EXPECTED TO REMAIN BELOW 3 INCHES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
AS THE LOW PRESSURE RESPONSIBLE FOR THE RAIN AND SNOW ACROSS THE CWA
MONDAY NIGHT INTO EARLY TUESDAY PUSHES OFF THE COAST, A STRONG
NORTHWESTERLY FLOW AND COLD AIR ADVECTION DEVELOP ACROSS THE
FORECAST AREA FOR TUESDAY. TEMPERATURES ARE NOT EXPECTED TO RISE
MUCH ON TUESDAY IN THE WAKE OF THIS COLDER AIR PUSHING IN, AND GFS
MOS GUIDANCE NUMBERS WERE FAVORED FOR TUESDAY'S HIGHS. THE GFS 925MB
WINDS SHOW THE POSSIBILITY OF SOME 45 KNOT WINDS OVER OUR NORTHERN
ZONES, BUT THE NAM 925MB WINDS WERE NOT AS STRONG. AT THIS TIME, WE
ARE EXPECTING NORTHWEST WINDS IN THE 20 TO 25 KNOT RANGE WITH GUSTS
AS HIGH AS 40 TO 45 KNOTS. A WIND ADVISORY MAY NEED TO BE CONSIDERED
BY LATER SHIFTS, BUT GUSTS REACHING WIND ADVISORY CRITERIA MAY BE
SPOTTY. WITH THIS STRONG COLD AIR ADVECTION AND A MID LEVEL
SHORTWAVE PASSING NEARBY, A FEW SNOW SHOWERS WERE INCLUDED IN THE
FORECAST DURING THE DAYTIME TUESDAY.
THE WEATHER QUIETS DOWN SIGNIFICANTLY FOR WEDNESDAY AND THURSDAY AS
HIGH PRESSURE FROM THE CENTRAL PLAINS STATES NOSES EASTWARD. THIS
HIGH SHOULD KEEP A DEVELOPING LOW PRESSURE SYSTEM NEAR THE
SOUTHEASTERN STATES WELL OUT TO SEA AS IT ADVANCES NORTHEASTWARD
DURING THURSDAY. AT THIS TIME, SLIGHT CHANCE POPS WERE MAINTAINED
ACROSS THE FORECAST AREA DURING THURSDAY, BUT IF MODEL TRENDS
CONTINUE, WE MAY BE ABLE TO TRIM BACK POPS EVEN FURTHER.
TUESDAY NIGHT THROUGH THURSDAY TEMPERATURES WERE A BLEND AND GFS AND
NAM MOS GUIDANCE. LOW TEMPERATURES TUESDAY NIGHT WILL BE QUITE COLD
IN THE WAKE OF THE STRONG COLD AIR ADVECTION, WITH LOWS RANGING FROM
THE SINGLE DIGITS IN OUR NORTHERN ZONES TO THE TEENS IN CENTRAL AND
SOUTHERN AREAS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
IN A TREND WE HAVE NOT SEEN THAT MUCH THIS WINTER SEASON...THE LONG
TERM FORECAST PERIOD HAS GENERALLY SHIFTED TOWARD A MORE BENIGN
PATTERN. AFTER A COLD START ON THURSDAY NIGHT INTO FRIDAY...
TEMPERATURES TREND TOWARD SEASONAL NORMS FOR THE REMINDER OF THE
LONG TERM PERIOD.
IN TERMS OF PRECIPITATION...VERY LITTLE NOW EXPECTED DURING THE
PERIOD. SOME LOW POPS REMAIN IN THE EARLY THURSDAY NIGHT TIMEFRAME
IN ACKNOWLEDGMENT OF THE REDUCED RISK FROM A LOW PRESSURE SYSTEM
WHICH IS NOW EXPECTED TO FOLLOW A MORE SUPPRESSED SOUTHERN TRACK.
HIGH PRESSURE MOVES INTO THE REGION AND IS THE MAIN INFLUENCE FOR
FRIDAY INTO SUNDAY. A FRONTAL BOUNDARY ON MONDAY PRESENTS THE
NEXT POTENTIAL FOR PRECIPITATION...BUT THE RISK REMAINS LOW ENOUGH
TO KEEP POPS BELOW 15 PERCENT.
IF THIS PANS OUT...WILL BE ONE OF THE QUIETER STRETCHES IN A VERY
ACTIVE WINTER SEASON.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS CONTINUED ACROSS THE TAF SITES THIS AFTERNOON AS WEAK
HIGH PRESSURE WAS JUST OFFSHORE. THIS HIGH WILL CONTINUE MOVING
EASTWARD THIS EVENING AND ALLOW LOW PRESSURE FROM THE SOUTHWEST TO
APPROACH. IN RESPONSE...CEILINGS WILL FORM AND AFFECT NORTHWESTERN
SITES FIRST...KABE WAS ALREADY OVC070 EARLY THIS AFTERNOON...AND
THEN LOWER TO MARGINAL VFR DURING THIS EVENING. PRECIPITATION IN THE
FORM OF RAIN SHOULD MOVE IN DURING THIS EVENING AS WELL...IN THE 02Z
TO 04Z TIME FRAME. CEILINGS AND VISIBILITIES MAY HAVE A BRIEF
EXCURSION INTO IFR TERRITORY OVERNIGHT UNTIL THE COLD FRONT COMES
THROUGH AND PRECIPITATION ENDS. ALSO...RAIN IS EXPECTED TO
TRANSITION TO LIGHT SNOW AT KRDG AND KABE...AND PERHAPS MIX WITH
LIGHT SNOW AT KTTN BEFORE ENDING IN THE 09Z TO 11Z TIME FRAME.
HOPEFULLY PRECIPITATION WILL END AT KPHL AND SURROUNDING TAF SITES
BEFORE ANY SNOW MIXES IN.
THE SOUTHERLY FLOW WAS PUSHING WARMER AIR INTO THE REGION THIS
AFTERNOON...ALTHOUGH THE NAM SEEMED TO BE HANDLING WINDS OVER OUR
NORTHERN AREAS BETTER...WITH A LIGHT NORTHEAST OR EVEN EAST FLOW FOR
AWHILE THIS AFTERNOON AT KABE.
AS THE DEEPER LAYERED MOISTURE MOVES AWAY TUESDAY MORNING...
IMPROVING CONDITIONS TO VFR ARE FORECAST. THEN AVIATION CONCERNS
WILL TRANSITION TO A DEVELOPING WEST-NORTHWEST FLOW...WITH GUSTS
REACHING THE 30 TO 35 KNOTS RANGE DURING TUESDAY MORNING...AND
LIKELY IN THE MID AND PERHAPS UPPER 30 KNOT RANGE TUESDAY AFTERNOON
AND EARLY TUESDAY EVENING.
OUTLOOK...
GUSTY WINDS EARLY TUESDAY EVENING ARE FORECAST TO SUBSIDE BY LATE
EVENING. VFR FLYING CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH
THE REST OF THE WEEK...AS HIGH PRESSURE SEEMS LIKE IT WILL PREVAIL.
&&
.MARINE...
WEAK HIGH PRESSURE MOVING OFFSHORE THE REST OF THIS AFTERNOON AND
THIS EVENING WILL ALLOW TWO DISTINCT LOW PRESSURE AREAS TO APPROACH
FROM THE SOUTHWEST. THE MORE NORTHERLY LOW IS EXPECTED TO PLOW
THROUGH OUR AREA LATE TONIGHT. THE MORE SOUTHERLY LOW WILL
EVENTUALLY BECOME MORE DOMINANT AS THE TWO JOIN UP EAST OF OUR AREA
TUESDAY MORNING. WINDS AND SEAS ARE FORECAST TO BE SUB-ADVISORY
TONIGHT...BUT INCREASE TO GALE CONDITIONS DURING TUESDAY...PROBABLY
DURING THE MORNING BUT CERTAINLY FOR THE AFTERNOON AND EARLY
EVENING. 925 HPA WINDS ARE 40 KNOTS ON THE GFS AND NAM...AND EVEN 45
KNOTS ON THE GFS. SO...TUESDAY WILL JUST BE STARTED OFF WITH THE
GALE WARNING (REPLACING THE GALE WATCH)...ALTHOUGH THERE WILL LIKELY
BE A PERIOD WHERE CONDITIONS WILL RAMP UP THROUGH SMALL CRAFT
ADVISORY TERRITORY. THE GALE WARNING WILL CONTINUE THROUGH 06Z
WEDNESDAY...ALTHOUGH WINDS MAY DROP BELOW GALE CRITERIA BY 03Z OR
04Z ESPECIALLY ON DELAWARE BAY. FOR NOW WE WILL ALLOW FOR SOME
EXTRA TIME ON THE BACK END. SEAS WILL INCREASE TO 5 TO 8 FT ON THE
OCEAN AND 2 TO 4 FT ON DELAWARE BAY FOR TUESDAY INTO TUESDAY
EVENING.
A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR AFTER THE
GALES DIMINISH LATER TUESDAY NIGHT...THEN AS HIGH PRESSURE BUILDS IN
WINDS AND WAVES ARE EXPECTED TO FALL BELOW ADVISORY CRITERIA
WEDNESDAY. A RENEWED GRADIENT BY THURSDAY MAY CAUSE AN INCREASE
IN WINDS AND WAVES IN A NORTHEAST FLOW. HIGH PRESSURE OVER THE AREA
THURSDAY NIGHT SHOULD RESULT IN BELOW-ADVISORY LEVELS INTO FRIDAY...
BUT ANOTHER LOW IS EXPECTED TO PASS NORTH OF OUR AREA IN THE FRIDAY
NIGHT TO SATURDAY TIME FRAME AND POSSIBLY BRING MORE ADVISORY WINDS
AND SEAS.
&&
.TIDES/COASTAL FLOODING...
A DEVELOPING WEST-NORTHWEST FLOW TUESDAY WILL CAUSE WATER LEVELS TO
LOWER. BLOWOUT TIDE CONDITIONS WILL BE NEARED...AND MAY ACTUALLY
OCCUR...BUT CONFIDENCE IS LOW AT THIS TIME THAT CRITERIA WILL BE
REACHED SO A LOW WATER ADVISORY WILL NOT BE ISSUED NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...KLINE
NEAR TERM...HAYES/KLINE
SHORT TERM...KLINE
LONG TERM...SZATKOWSKI
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EST MON FEB 7 2011 NJZ001-007-008-PAZ054-055-061-062-082100- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 400 PM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SNOW IS EXPECTED LATER TONIGHT WITH ACCUMULATIONS OF 1 TO 3 INCHES FORECAST. THE HEAVIEST ACCUMULATION WOULD OCCUR IN THE HIGHER ELEVATIONS OF THE POCONOS AND IN SUSSEX COUNTY NEW JERSEY. ROADS AND HIGHWAYS...ESPECIALLY THOSE THAT ARE UNTREATED...MAY BE SLIPPERY OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS WILL GUSTS BETWEEN 40 AND 45 MILES AN HOUR DURING TUESDAY AND INTO TUESDAY EVENING. SOME WINDS GUSTS MAY LOCALLY EXCEED 45 MILES AN HOUR...AND A WIND ADVISORY MAY BE NEEDED. WIND CHILL VALUES NEAR 15 BELOW ZERO ARE POSSIBLE IN THE HIGHER ELEVATIONS EARLY ON WEDNESDAY...THURSDAY AND FRIDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ060-067>071- 082100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 400 PM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS WILL GUSTS BETWEEN 35 AND 40 MILES AN HOUR TUESDAY INTO TUESDAY EVENING. SOME WINDS GUSTS MAY BE NEAR 45 MILES AN HOUR... AND A WIND ADVISORY MAY BE NEEDED. LOW WATER LEVELS DUE TO THE OFFSHORE WIND WILL OCCUR DURING TUESDAY AND TUESDAY NIGHT...AND BLOWOUT TIDE CONDITIONS COULD BE APPROACHED. A LOW WATER ADVISORY MAY BECOME NECESSARY FOR THE LOWER DELAWARE RIVER...DELAWARE BAY...AND THE NEW JERSEY AND DELAWARE OCEAN FRONT AND BACK BAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-082100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EST MON FEB 7 2011 ...GALE WARNING IN EFFECT FROM 7 AM TUESDAY TO 1 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2011Every state in 2011This day in weather historyWarnings in New Jersey, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 282174.